# SDR DHL9872029D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 1 L/E FLAP HAS CORNER BROKEN OFF T/E OUTBD.  BURNISHED EDGES, HFEC AND INSTALLED DOUBLER AND FILLER PER SRM 51-10-1 AND AVITAS ENGINEERING, 98MSI.241D-1, N/R 1921.
